Fixed point theorems in generalized metric spaces with applications to computer science

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1687-1812
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Fixed point theorems in generalized metric spaces with applications to computer science ; volume:2013 ; number:1 ; day:3 ; month:5 ; year:2013 ; pages:1-20 ; date:12.2013
Fixed point theory and applications ; 2013, Heft 1 (3.5.2013), 1-20, 12.2013

Creator
Alghamdi, Maryam A.
Contributor
Shahzad, Naseer
Valero, Oscar
SpringerLink (Online service)

DOI
10.1186/1687-1812-2013-118
URN
urn:nbn:de:1111-2016073142022
Rights
Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 11:03 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Alghamdi, Maryam A.
  • Shahzad, Naseer
  • Valero, Oscar
  • SpringerLink (Online service)

Other Objects (12)